- -

The specification property for backward shifts

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The specification property for backward shifts

Show simple item record

Files in this item

dc.contributor.author Bartoll Arnau, Salud es_ES
dc.contributor.author Martínez Jiménez, Félix es_ES
dc.contributor.author Peris Manguillot, Alfredo es_ES
dc.date.accessioned 2014-10-27T10:40:32Z
dc.date.available 2014-10-27T10:40:32Z
dc.date.issued 2012
dc.identifier.issn 1023-6198
dc.identifier.uri http://hdl.handle.net/10251/43594
dc.description This is an Accepted Manuscript of an article published by Taylor & Francis Group in [Journal of Difference Equations and Applications] on [2012], available online at: http://www.tandfonline.com/10.1080/10236198.2011.586636 es_ES
dc.description.abstract We characterize when backward shift operators defined on Banach sequence spaces exhibit the strong specification property. In particular, within this framework, the specification property is equivalent to the notion of chaos introduced by Devaney. es_ES
dc.description.sponsorship This work was supported in part by MEC and FEDER, Project MTM2010-14909, and by Generalitat Valenciana, Project PROMETEO/2008/101. en_EN
dc.language Inglés es_ES
dc.publisher Taylor & Francis es_ES
dc.relation.ispartof Journal of Difference Equations and Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Chaotic operators es_ES
dc.subject Specification property es_ES
dc.subject Hypercyclic operators es_ES
dc.subject Distributional chaos es_ES
dc.subject Mixing operators es_ES
dc.subject Spaces es_ES
dc.subject Dense es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title The specification property for backward shifts es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1080/10236198.2011.586636
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2010-14909/ES/HIPERCICLICIDAD Y CAOS DE OPERADORES/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/GVA//PROMETEO08%2F2008%2F101/ES/Análisis funcional, teoría de operadores y aplicaciones/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Bartoll Arnau, S.; Martínez Jiménez, F.; Peris Manguillot, A. (2012). The specification property for backward shifts. Journal of Difference Equations and Applications. 18(4):599-605. https://doi.org/10.1080/10236198.2011.586636 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1080/10236198.2011.586636 es_ES
dc.description.upvformatpinicio 599 es_ES
dc.description.upvformatpfin 605 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 18 es_ES
dc.description.issue 4 es_ES
dc.relation.senia 201625
dc.identifier.eissn 1563-5120
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.description.references Bauer, W., & Sigmund, K. (1975). Topological dynamics of transformations induced on the space of probability measures. Monatshefte für Mathematik, 79(2), 81-92. doi:10.1007/bf01585664 es_ES
dc.description.references Bermúdez, T., Bonilla, A., Conejero, J. A., & Peris, A. (2005). Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces. Studia Mathematica, 170(1), 57-75. doi:10.4064/sm170-1-3 es_ES
dc.description.references Bonet, J., Martínez-Giménez, F., & Peris, A. (2001). A Banach Space which Admits No Chaotic Operator. Bulletin of the London Mathematical Society, 33(2), 196-198. doi:10.1112/blms/33.2.196 es_ES
dc.description.references Chan, K., & Shapiro, J. (1991). Indiana University Mathematics Journal, 40(4), 1421. doi:10.1512/iumj.1991.40.40064 es_ES
dc.description.references Costakis, G., & Sambarino, M. (2004). Proceedings of the American Mathematical Society, 132(02), 385-390. doi:10.1090/s0002-9939-03-07016-3 es_ES
dc.description.references Denker, M., Grillenberger, C., & Sigmund, K. (1976). Ergodic Theory on Compact Spaces. Lecture Notes in Mathematics. doi:10.1007/bfb0082364 es_ES
dc.description.references Godefroy, G., & Shapiro, J. H. (1991). Operators with dense, invariant, cyclic vector manifolds. Journal of Functional Analysis, 98(2), 229-269. doi:10.1016/0022-1236(91)90078-j es_ES
dc.description.references Grosse-Erdmann, K.-G. (2000). Hypercyclic and chaotic weighted shifts. Studia Mathematica, 139(1), 47-68. doi:10.4064/sm-139-1-47-68 es_ES
dc.description.references Grosse-Erdmann, K.-G., & Peris, A. (2010). Weakly mixing operators on topological vector spaces. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 104(2), 413-426. doi:10.5052/racsam.2010.25 es_ES
dc.description.references Grosse-Erdmann, K.-G., & Peris Manguillot, A. (2011). Linear Chaos. Universitext. doi:10.1007/978-1-4471-2170-1 es_ES
dc.description.references Lampart, M., & Oprocha, P. (2009). Shift spaces, ω-chaos and specification property. Topology and its Applications, 156(18), 2979-2985. doi:10.1016/j.topol.2009.04.063 es_ES
dc.description.references MARTÍNEZ-GIMÉNEZ, F., & PERIS, A. (2002). CHAOS FOR BACKWARD SHIFT OPERATORS. International Journal of Bifurcation and Chaos, 12(08), 1703-1715. doi:10.1142/s0218127402005418 es_ES
dc.description.references Oprocha, P. (2007). Specification properties and dense distributional chaos. Discrete and Continuous Dynamical Systems, 17(4), 821-833. doi:10.3934/dcds.2007.17.821 es_ES
dc.description.references Oprocha, P., & Štefánková, M. (2008). Specification property and distributional chaos almost everywhere. Proceedings of the American Mathematical Society, 136(11), 3931-3940. doi:10.1090/s0002-9939-08-09602-0 es_ES
dc.description.references Peris, A., & Saldivia, L. (2005). Syndetically Hypercyclic Operators. Integral Equations and Operator Theory, 51(2), 275-281. doi:10.1007/s00020-003-1253-9 es_ES
dc.description.references Sigmund, K. (1974). On dynamical systems with the specification property. Transactions of the American Mathematical Society, 190, 285-285. doi:10.1090/s0002-9947-1974-0352411-x es_ES


This item appears in the following Collection(s)

Show simple item record